# SDR UHLA2015010300868

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 14,456 hours, 10,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 SEGMENTS OF EMERGENCY LIGHTS INOPERATIVE NEAR FRONT OF FIRST CLASS CABIN. CLEANED AND RECHARGED ESCAPE LIGHTING.
